This work may not be copied, distributed, displayed, published, reproduced, transmitted, modified, posted, sold, licensed, or used for commercial purposes. By downloading this file, you are agreeing to the publisher’s Terms & Conditions.

Letters to the Editor

Increase in Plasma Levels of Clozapine and Norclozapine After Administration of Nefazodone

Article Abstract

Letter to the Editor

Sir: Drug interactions can adversely affect the treatment of patients taking antipsychotic agents. Therefore, predictability of such interactions would be beneficial in avoiding unnecessary negative effects of drug therapy. However, predictability of drug interactions is not always assured, given the varied pharmacokinetic parameters associated with psychotherapeutic agents. This case report describes a patient in whom concomitant administration of nefazodone resulted in decreased clearance with resultant increase in plasma concentrations of clozapine and norclozapine.


Some JCP and PCC articles are available in PDF format only. Please click the PDF link at the top of this page to access the full text.

Related Articles

Volume: 62

Quick Links: Psychopharmacology

Sign-up to stay
up-to-date today!

SUBSCRIBE

Already registered? Sign In

Letter to the Editor

How to Reliably Predict Relapse After Electroconvulsive Therapy?

Lambrichts and colleagues respond to Dr Andrade’s recent Clinical and Practical Psychopharmacology article commenting on their study...

Read More...